# SDR ASAA2023032742601

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,103 hours, 15,857 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL #2 TANK GAUGE SHOWS ARINC MESSAGE. GROUNDED - YES. PERFORMED B737-800 FIM 28-41, NO FAULTS FOUND GROUND TEST PASSED. GROUND VERIFICATION SUCCESSFUL.
